Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Hypothyroid, on hormone replacement therapy, regular periods, very scanty flow during periods, flow decreasing with each cycle. Will I have problems in conception?

I am a 30 years old unmarried girl. I am suffering from hypothyroid since last 8 years and I am on hormone replacement therapy since then. I am taking 75 micrograms of Eltroxine everyday. After getting thyroid I have noticed that my blood flow during periods have reduced but it was considerable and regular. I was getting my periods at every 28 days. Gradually It is getting decreased day by day. Now I get my Periods sometimes in 25 days, sometimes in 27, 28 days but before 30 days. It lasts for 4-5 days The amount of blood flow has also reduced and there is no such high bleeding on second day. What is the problem? Will I get pregnant?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
Dear ma'm, hi! your periods are regular so continue taking the thyroid dose, maintain thyroid balance. there is not going to be any issue with pregnancy once you are married. regards!
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor